標題: ON MINIMUM CRITICALLY N-EDGE-CONNECTED GRAPHS
作者: COZZENS, MB
WU, SSY
應用數學系
Department of Applied Mathematics
公開日期: 1-Oct-1987
URI: http://dx.doi.org/10.1137/0608054
http://hdl.handle.net/11536/4609
ISSN: 0196-5212
DOI: 10.1137/0608054
期刊: SIAM JOURNAL ON ALGEBRAIC AND DISCRETE METHODS
Volume: 8
Issue: 4
起始頁: 659
結束頁: 669
Appears in Collections:Articles


Files in This Item:

  1. A1987L502200012.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.